Mathematics; Statistics; Applications
Skip to main content
Skip to main navigation menu
Skip to site footer
Open Menu
Ratio Mathematica
Current
Archives
Announcements
About
About the Journal
Submissions
Editorial Masthead
Privacy Statement
Contact
Search
Login
Home
/
Archives
/
Vol. 15 (2005)
Vol. 15 (2005)
Published:
2005-06-18
Full Issue
PDF
Volume 15-2005
The general solutions of a functional equation related to information theory
Prem Nath, Dhiraj Kumar Singh
3-24
PDF
ON THE SUBGROUP LATTICE OF AN ABELIAN FINITE GROUP
Marius Tarnauceanu
65-74
PDF
A HYPEROPERATION DEFINED ON A GROUPOID EQUIPPED WITH A MAP
Thomas Vougiouklis
25-36
PDF
Euclid and the scientific thought in the third century B.C.
Renato Migliorato, Giuseppe Gentile
37-64
PDF
Construction of k-Hyperideals by P-Hyperoperations
H. Hedayati, R. Ameri
75-89
PDF
ON RECOGNITION OF CIPHER BIT STREAM FROM DIFFERENT SOURCES USING MAJORITY VOTING FUSION RULE
SHRI KANT, VEENA SHARMA, B. K. DASS
90-111
PDF
Information
For Authors
Developed By
Open Journal Systems